Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Having chest tightness while breathing, migraines and hot flashes. Breathing difficulty after exercising. What could be wrong?

Hi I m 26 years old and I ve been having tightness in my chest every time I breathe along with migraines and hot flashes. This has been hoping on for a couple months now. The chest pain has been getting worse since I ve started working out 3 months ago. I work out 5 days a week and my work out mainly consists of cardio. After I run on the treadmill I feel like I m having an asthma attack but my Dr said that I don t have weazing. What could be wrong with me?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
SNEEZING LEADS TO SINUSITIS AND IT COMPLICATES TO ASTHMA IN FUTURE
YOU GET X RAY PNS WATERS VIEW
THERE IS PND OF SINUSES
GET XRAY PNS
START WITH TAB METROGYL 200 MGM BD
TAB ALLEGRA 120 MGM BD
SYP TOSSEX 1/2 TSF BIGHT
APPLY NEOSPORIN H EYE OINTMENT IN NOSE
PUT SEA WATER IN FORM OF DROPS IN NOSE 2 DROPS NIGHT
TAKE FLUNARAZINE 5 MGM NIGHT
COURSE 14 DAYS
POST AFTER X RAY
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor